Jump to content

Search the Community

Showing results for tags 'seek for advice'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi All, im newbie here. Here is my story...on 19 Dec 2016 i started to took antidepresssent called lexapro 5mg and lorezapam 2mg due to my sleeping disorder. Over a 8 month i take those drugs so i decided to taper off all my medicine....firstly i taper off my lorezapam first following another 1.5 mth off lexapro followed the astron method. For the first 2 months all withdrawal hit me majority 70% like a waves come over...like symdrome i dont have before esp depression, heart pounding so extreme, shaking,mind racing, anxienty and a lots more...times passed i already off for lorezapam over 6 mth
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy